# SDR IPXA2017030714826

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 15,397 hours, 10,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT FOR LAV IS BURNT OUT REMOVED AND REPLACED BULB PER MIM 33-51-00 OPS CHECK GOOD. ESR: IPC 33-51-21-02
